# SDR CALA2022102402915

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A300*
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5337004320700
- Condition: Cracked
- Location: Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSP OF LH FRAME FOOT AT FR43 CRACK INDICATION WAS NOTED ON FASTER HOLE. REAPIR BEFORE NEXT FLIGHT
